Canad. Math. Bull. 46(2003), 400-418
Printed: Sep 2003
The paper considers the relationship between positive polynomials,
sums of squares and the multi-dimensional moment problem in the
general context of basic closed semi-algebraic sets in real $n$-space.
The emphasis is on the non-compact case and on quadratic module
representations as opposed to quadratic preordering presentations.
The paper clarifies the relationship between known results on the
algebraic side and on the functional-analytic side and extends these
results in a variety of ways.
14P10 - Semialgebraic sets and related spaces
44A60 - Moment problems